# SDR FDEA201711103319

- Difficulty date: November 10, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110478
- Condition: Corroded
- Location: Bs 1434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

CORROSION BS 1434 STR 26L STRINGER AT AFT CARGO PIT.  REMOVED DAMAGED ON STRINGER 26L STA 1434,EVAL ORINAL MAT. 0.080",MAT. LOSS   0.080",MAT. REMAINING 0.000",FOUND TO BE OUT OF LIMITS  IAW B 757 SRM 53-00-03-1A FIG   101,DETAIL II AND B DWG. # 140N1530 REV. A,CUT-OUT DAMAGED,FABRICATED STRINGER AND   SPLICE REPAIR,TRIMMED,LOCATED AND INSTALLED STRINGER 26L REPAIR IAW B 757 SRM 53-  60-03-01 FIG. 1 DETAIL I AND 53-00-03-2R FIG 201,REPAIR 2.
